Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-41854
Lam, T Y; Desjacques, V; Sheth, R K (2010). The non-linear redshift space probability distribution function in models with local primordial non-Gaussianity. Monthly Notices of the Royal Astronomical Society, 402(4):2397-2402.
PDF (Accepted manuscript, Version 2)
View at publisher
PDF (Accepted manuscript, Version 1)
We use the ellipsoidal collapse approximation to investigate the non-linear redshift space evolution of the density field with primordial non-Gaussianity of the local fnl-type. We utilize the joint distribution of eigenvalues of the initial non-Gaussian shear field and evaluate the evolved redshift space probability distribution function (PDF). It is shown that, similar to the real space analysis, the underdense tail of the non-linear redshift space PDF differs significantly from that for Gaussian initial conditions. We also derive the lowest order correction of the Kaiser's formula in the presence of a non-zero fnl.
47 downloads since deposited on 02 Mar 2011
15 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute for Computational Science|
|Deposited On:||02 Mar 2011 15:49|
|Last Modified:||09 Jul 2014 00:14|
|Additional Information:||The attached file is a preprint (accepted version) of an article published in Monthly Notices of the Royal Astronomical Society, 402(4):2397-2402.|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page